The koszul property in affine semigroup rings

Jürgen Herzog, Vic Reiner, Volkmar Welker

Research output: Contribution to journalArticle

32 Scopus citations

Abstract

We investigate the Koszul property for quotients of affine semigroup rings by semigroup ideals. Using a combinatorial and topological interpretation for the Koszul property in this context, we recover known results asserting that certain of these rings are Koszul. In the process, we prove a stronger fact, suggesting a more general definition of Koszul rings, already considered by Fröberg. This more general definition of Koszulness turns out to be satisfied by all Cohen-Macaulay rings of minimal multiplicity.

Original languageEnglish (US)
Pages (from-to)39-65
Number of pages27
JournalPacific Journal of Mathematics
Volume186
Issue number1
DOIs
StatePublished - Nov 1998

Fingerprint Dive into the research topics of 'The koszul property in affine semigroup rings'. Together they form a unique fingerprint.

Cite this